Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
damcal

Using dans regimen whilst on accutane?

Recommended Posts

hi ive been on (ro)accutane for a week now to treat the acne on my back and neck...i had great success with 'the regimen' for the acne on my face it cleared it up around 80%....but a week into my accutane treatment (40mg a day) ive noticed that benzoyl peroxide (BP gel) when applied to my face now really burns the skin, it passes after abouit 10 minutes but i can only see it getting worse the longer im on accutane....any advice?

Share this post


Link to post
Share on other sites

BP + Accutane = DISASTER

you don't want to use any harsh topicals while on accutane because your skin becomes very fragile. using BP will seriously fry your skin and possibly make it worse. just stick to moisturizers if you need them while on accutane.

Share this post


Link to post
Share on other sites

yea mang, i'm on day 6, dont use benzol peroxide, just wash gentle with a cetaphil and moisturize and drink a sh*t load of water.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×